# SDR ZZDA2011618

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS M1670, M1672, M1674, M1675, FAILED EMERGENCY BATTERY PACK FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS LISTED ABOVE PER AMM 33-51-06.  OPS CHECK GOOD.
